# SDR SWAA2022030445855

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261018
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT PANEL 140CF HAS CORROSION AROUND EDGES / AFT CARGO PIT PANEL 140CF REPLACED WITH NEW AFT CARGO PIT PANEL 140CF; P/N 453A2610-18 DUE TO ALLOWABLE DAMAGE BEING OUT OF LIMITS; TOTAL ACCUMULATED CORROSION DAMAGE LENGTH OVER 20 INCHES; PER SRM 53-000-53-1A-1 ATAG WN2781
